Hiroshima Mathematical Journal

Quandle cocycle invariants of pretzel links

Masahide Iwakiri

Full-text: Open access

Abstract

In this paper, we give a formula for the quandle cocycle invariants associated with the Fox shadow $p$-coloring of all pretzel link.

Article information

Source
Hiroshima Math. J. Volume 36, Number 3 (2006), 353-363.

Dates
First available in Project Euclid: 13 February 2007

Permanent link to this document
http://projecteuclid.org/euclid.hmj/1171377078

Mathematical Reviews number (MathSciNet)
MR2290662

Zentralblatt MATH identifier
1130.57017

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 57M27: Invariants of knots and 3-manifolds 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25}

Keywords
Quandle quandle cocycle invariant pretzel link

Citation

Iwakiri, Masahide. Quandle cocycle invariants of pretzel links. Hiroshima Math. J. 36 (2006), no. 3, 353--363. http://projecteuclid.org/euclid.hmj/1171377078.


Export citation